Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2012: 1.083
5-year IMPACT FACTOR: 1.253
Rank 32 out of 295 in category Mathematics in the 2012 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07



Volume 2014, Issue 689 (Apr 2014)


Page i

Published Online: 04/01/2014

Nonlinear PDE aspects of the tt* equations of Cecotti and Vafa

Guest, Martin A. / Lin, Chang-Shou

Page 1

Published Online: 07/20/2012

What is the total Betti number of a random real hypersurface?

Gayet, Damien / Welschinger, Jean-Yves

Page 137

Published Online: 07/20/2012

Weakly-exceptional singularities in higher dimensions

Cheltsov, Ivan / Shramov, Constantin

Page 201

Published Online: 07/20/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.